Hi guys! This Wed I'll be 4 weeks post my 360 spinal fusion of my L4-S1. From right post op until 2 &1/2 weeks post op I felt great outside of burning in both feet & nerve pain in both legs at times. I had the nerve pain in my whole left leg & to the knee in the right pre-op. I was prepared for it to take some time to resolve after surgery & possibly get worse before it gets better based on my research. Well, when I went in for my 2 week post-op visit my Dr placed me on gabapentin. I started it on a Friday, I could not adjust to it at all. I was dizzy, had tunnel vision, mid calf to toes were numb on my left foot, I was running into things, and my family was unable to wake me up once I feel asleep (I took it at night & was suppose to add a day dose after a few days). The Monday after I started the gabapentin my pain level increased greatly. After 6 days on the gabapentin I called my Dr's office, explained I could just not adjust to the gabapentin & mentioned my increased pain level. They stopped the gabapentin & said they didn't want to order another med at this time because they want to see if the increased pain could be gabapentin related. I have been off the gabapentin 3 nights now ( only took for 6 nights) & my pain level hasn't gone down. I'm still having to take Percocet daily. According to my Dr I should be off narcotics by 4 weeks & in some of his paperwork it says he won't issue a refill after that point. I'm now worried that maybe the surgery has failed but I happened to meet a gentleman Saturday who had a fusion & he said it took him 6 months to be pain free. So, I guess after all that I'm wondering if the gabapentin could cause increased pain & maybe it's not been long enough to decrease yet, or I'm still too soon post-op to be pain free, or did I just fight work comp for almost 2 years & undergo this surgery for nothing.